# SDR BB07011

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 79,941 hours, 16,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 5 AND 6.  REPLACED ONE LIGHT SOCKET.  NO FURTHER DIFFICULTIES.
